# SDR 2008FA0000068

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: General aviation
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Shaft
- Part number: 538715
- Part serial: CSP0908
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE PIECE TRANSVERSE CRACK AROUND THE AREA OF PART THAT HAD LONGITUDINAL INDICATIONS (ORIGIN UNKNOWN BUT POSSIBLY RELATED TO STRESS, FATIGUE OR WEAR), OTHER 4 PIECES ONLY WITH THE SAME LONGITUDINAL INDICATIONS.
